# SDR AALA20110729LAX01

- Difficulty date: July 29, 2011
- Submitted: July 30, 2011
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 30,828 hours, 13,092 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED LEADING EDGE SLAT ASYMMETRY AND LEADING EDGE FLAP TRANSIT LIGHT WITH STICK SHAKER.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEADING EDGE FLAP EXTEND PROXIMITY SENSOR F3.  SYSTEM GROUND CHECK NORMAL OPERATION.
